| Catalog Number |
1005359HJ |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/01/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The device not returned for analysis.A review of the lot history record and complaint history of the reported levice could not be conducted because the lot number was not provided.As there was no damage noted to the guide wire during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that interaction with the perclose proglide and/or other devices resulted in the reported tip detachment.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that an arteriotomy closure was being performed on the right femoral artery with a perclose proglide; however, the tip of a whisper guide wire broke off in the patient.The guide wire tip was successfully removed with a snare device.There was no clinically significant delay in the procedure and no adverse patient sequela.No additional information was provided.